Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 179, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2014, 9:06 PM MDT for Chase County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 9:06 PM MDT (03:06 UTC)
- Expired
- Jun 21, 2014, 9:45 PM MDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chase County, NE
The radar
The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
910
WUUS53 KLBF 220306
SVRLBF
NEC029-220345-
/O.NEW.KLBF.SV.W.0179.140622T0306Z-140622T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM MDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHASE COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 945 PM MDT
* AT 905 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IMPERIAL...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...
ENDERS...WAUNETA...CHURCH GROVE CAMPGROUND...WANAMAKER STATE
WILDFIRE MANAGEMENT AREA...AREA A CAMPGROUND AND CENTER DAM
CAMPGROUND.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4043 10195 4070 10164 4070 10154 4066 10137
4048 10134 4039 10135 4035 10188
TIME...MOT...LOC 0307Z 241DEG 18KT 4045 10174
HAIL...1.00IN
WIND...60MPH
$$
JACOBS3 follow-up statements
769
WWUS53 KLBF 220323
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT SAT JUN 21 2014
NEC029-220345-
/O.CON.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
923 PM MDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY
UNTIL 945 PM MDT...
AT 919 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IMPERIAL...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUNETA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4043 10195 4070 10164 4070 10154 4066 10137
4048 10134 4039 10135 4035 10188
TIME...MOT...LOC 0324Z 241DEG 18KT 4050 10156
HAIL...1.00IN
WIND...60MPH
$$
JACOBS933
WWUS53 KLBF 220332
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SAT JUN 21 2014
NEC029-220345-
/O.CON.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
932 PM MDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHASE
COUNTY UNTIL 945 PM MDT...
AT 931 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENDERS...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WAUNETA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4038 10156 4051 10174 4070 10164 4070 10154
4066 10137 4048 10134 4039 10135
TIME...MOT...LOC 0332Z 241DEG 18KT 4049 10148
HAIL...1.00IN
WIND...60MPH
$$
JACOBS584
WWUS53 KLBF 220346
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT SAT JUN 21 2014
NEC029-220356-
/O.EXP.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
946 PM MDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHASE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4038 10156 4051 10174 4070 10164 4070 10154
4066 10137 4048 10134 4039 10135
TIME...MOT...LOC 0332Z 241DEG 18KT 4049 10148
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:47 PM MDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 21, 5:47 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 647 PM CDT SAT JUN 21 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 320 PM CDT SAT JUN 21 2014 STORMS ARE CURRENTLY DEVELOPING OVER THE NEBRASKA PANHANDLE...AND WITH STRONG INSTABILITY IN THE ORDER OF 4-5K J/KG AND AN ERODED CAP EXPECT STORMS TO INCREASE IN COVERAGE AND STRENGTH OVER THE NEXT SEVERAL HOURS. WATER VAPOR WAS SHOWING THE STRONG UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA WITH QUASI-ZONAL FLOW ACROSS MUCH OF THE CONUS. THERE WAS A SHORTWAVE TROUGH OVER WESTERN WYOMING AT 19Z...WHICH WILL PROGRESS EAST INTO NEBRASKA THIS EVENING. THIS SHORTWAVE WILL HELP INCREASE THE LARGE SCALE LIFT ACROSS THE AREA AS WELL AS STRENGTHEN THE LOW LEVEL JET AHEAD OF THE THUNDERSTORM ACTIVITY AS IT MOVES EAST. THE MOISTURE TRANSPORT FROM THE LOW LEVEL JET WILL FEED THESE STORMS AS THEY MOVE EAST...SO EXPECTING A LINE OF STORMS TO MOVE ACROSS THE FORECAST AREA WITH MOST AREAS SEEING STORMS AT SOME POINT BETWEEN LATE AFTERNOON AND SUNDAY MORNING. IN TERMS OF SEVERE POTENTIAL WITH STORMS...WITH THE STRONG INSTABILITY IN PLACE UPDRAFTS WILL BE STRONG...BUT DEEP LAYER SHEAR ISN/T PARTICULARLY STRONG. SOUNDINGS HAVE THE INVERTED-V CHARACTERISTIC SO EXPECTING DAMAGING WINDS TO BE A THREAT...HOWEVER PRECIPITABLE WATER VALUES ARE ABOUT 130 PERCENT OF NORMAL SO THERE WILL BE A THREAT FOR HEAVY RAIN AS WELL. AGAIN...THESE STORMS WILL MOVE EAST OVERNIGHT AND ALTHOUGH WILL LIKELY BE OUT OF THE FORECAST AREA BY 12Z CONTINUED A SMALL CHANCE FOR SHOWERS AND STORMS IN THE EASTERN AREAS FOR THE 12Z TO 15Z TIME FRAME. FOR SUNDAY... PRIMARY CONCERN FOR SUNDAY IS IF THERE WILL BE ENOUGH RECOVERY TIME BEFORE THE COLD FRONT MOVES THROUGH THE AREA IN THE AFTERNOON. THIS FRONT WILL BE PUSHED ACROSS THE AREA AS ANOTHER SHORTWAVE TROUGH MOVES OUT OF THE CENTRAL ROCKIES AND ACROSS NEBRASKA. CURRENT MODELS SHOW THE FRONT EAST OF THE FORECAST AREA BY MID AFTERNOON...WITH INSTABILITY DECREASING DRAMATICALLY BEHIND IT DESPITE DEWPOINTS STILL IN THE 50S AND PERHAPS LOW 60S ACROSS THE SOUTHEAST PARTS OF THE FORECAST AREA. WILL LIKELY GET SHOWERS AND THUNDERSTORMS TO DEVELOP BEHIND THE FRONT TO IMPACT THE AREA DURING THE LATE MORNING AND AFTERNOON...BUT EXPECT THE SEVERE THREAT TO BE EAST OF THE FORECAST AREA. WILL HAVE TO WATCH THIS THOUGH AS A SLOWER PROGRESSION OF THE FRONT COULD LEAD TO STORMS DEVELOPING ON THE SOUTHEASTERN PERIFERY OF THE LOCAL AREA. TEMPERATURES ON SUNDAY WILL BE COOLER WITH DECENT COLD AIR ADVECTION DROPPING 850MB TEMPERATURES DOWN INTO THE LOW TEENS. SO LOOKING AT HIGHS IN THE 70S AND LOW 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT JUN 21 2014 A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE PERIOD... THE UNUSUAL WET JUNE PATTERN IS LIKELY TO CONTINUE THE 4TH WEEK OF THE MONTH. DEWPOINTS MAINLY IN THE 50S MONDAY/TUESDAY WILL RANGE IN THE 60S WEDNESDAY THROUGH SATURDAY EACH AFTERNOON. DISTURBANCES WILL AFFECT WESTERN NEBRASKA ALMOST ON A DAILY BASIS. KEPT SLIGHT CHANCE/LOW CHANCE POPS SUNDAY EVENING ACROSS THE SERN HALF OF FA. COLD FRONT WILL HAVE PUSHED INTO CENTRAL IA THROUGH CENTRAL KS OVERNIGHT. THEN DRY UNTIL LATER MONDAY AFTERNOON. UPSLOPE FLOW WILL DEVELOP ALONG THE FRONT RANGE AND ADJACENT HIGH PLAINS. UPPER FLOW WILL REMAIN FAIRLY ZONAL THROUGH WEDNESDAY. THEN FOR THURSDAY THROUGH SATURDAY...AMPLIFIED SWRLY FLOW ALOFT WILL DEVELOP IN RESPONSE TO A RATHER STRONG UPPER TROUGH DIGGING INTO THE GREAT BASIN/ROCKY MOUNTAIN REGION. THIS WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. TEMPERATURES TO REMAIN SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY IN THE UPPER 70S/LOWER 80S...WARMING TO SLIGHTLY ABOVE NORMAL IN THE UPPER 80S BY FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 646 PM CDT SAT JUN 21 2014 A LINE OF THUNDERSTORMS WILL MOVE EAST...IMPACTING THE KLBF AND KVTN TERMINALS THIS EVENING. EXPECTED ARRIVAL AT THE VTN TERMINAL IS FROM 00Z TO 04Z AND AT THE KLBF TERMINAL DURING THE 01Z TO 05Z TIME FRAME. WIND GUSTS TO 45 KTS ARE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS WITH CIGS DOWN TO 2000 TO 3000 FT AND VISBYS AS LOW AS 2SM. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT AT THE KLBF TERMINAL WITH STRONG STORMS POSSIBLE THROUGH 09Z SUNDAY. AFTER 09Z MONDAY...VFR CIGS AOA 10000 FT AGL ARE EXPECTED. AT THE KVTN TERMINAL...CIGS WILL RANGE FROM 5000 TO 10000 FT AGL ON SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jun 21, 2:31 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT SAT JUN 21 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-222045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 331 PM CDT SAT JUN 21 2014 /231 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS WILL IMPACT MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT. STORMS DEVELOPING OVER THE NEBRASKA PANHANDLE WILL INCREASE IN COVERAGE AND TRACK EAST ACROSS THE STATE TONIGHT. ADDITIONAL STORMS COULD DEVELOP OUT AHEAD OF THIS LINE THROUGH THE EARLY EVENING HOURS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL WITH LOCALIZED FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...HOWEVER THE HIGHEST THREAT FOR SEVERE STORMS IS EAST OF THE LOCAL AREA. HEAVY RAIN IS POSSIBLE WITH ANY STORMS...ESPECIALLY IN AREAS FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Special weather statement, Jun 21, 5:59 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 659 PM CDT SAT JUN 21 2014 NEZ023-035-220045- ARTHUR NE-GRANT NE- 559 PM MDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR AND SOUTHWESTERN GRANT COUNTIES UNTIL 645 PM MDT... AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JENSEN LAKE... SAND PUDDIN LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 131 AND 147. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
Special weather statement, Jun 21, 7:17 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 817 PM CDT SAT JUN 21 2014 NEZ006-220200- KEYA PAHA NE- 817 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA COUNTY UNTIL 900 PM CDT... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF SPARKS...OR 15 MILES NORTHWEST OF SPRINGVIEW...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPRINGVIEW... BURTON... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA... NETS PEAK... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BUTTLER
Special weather statement, Jun 21, 7:32 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 832 PM CDT SAT JUN 21 2014 NEZ035-036-220215- ARTHUR NE-MCPHERSON NE- 832 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND NORTHWESTERN MCPHERSON COUNTIES UNTIL 915 PM CDT/815 PM MDT/... AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKTAIL... CALORA... FLATTS... DIAMOND BAR LAKE... SCHNICK LAKE... BIG LAMUNYON FLATS... SAND BEACH LAKE... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 173 AND 195. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 21, 8:00 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 900 PM CDT SAT JUN 21 2014 NEZ006-007-010-220245- BOYD NE-HOLT NE-KEYA PAHA NE- 900 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHWESTERN HOLT AND WESTERN BOYD COUNTIES UNTIL 945 PM CDT... AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BURTON...OR 12 MILES EAST OF SPRINGVIEW... MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MILLS... NAPER... BUTTE... ANOKA... BROCKSBURG... DUSTIN... HULL LAKE STATE WILDLIFE MANAGEMENT AREA... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... ANNCAR... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Special weather statement, Jun 21, 8:23 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 923 PM CDT SAT JUN 21 2014 NEZ071-220300- FRONTIER NE- 923 PM CDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 1000 PM CDT... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED WILLOW RESERVOIR STATE RECREATION AREA TO 10 MILES SOUTHEAST OF RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CURTIS... RED WILLOW RESERVOIR STATE RECREATION AREA... STOCKVILLE... WILLOW VIEW CAMPGROUND... BLUEGILL HAVEN CAMPGROUND... QUICK... FREEDOM... DANCING LEAF EARTH LODGE... ORAFINO... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 45. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 21, 8:53 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 953 PM CDT SAT JUN 21 2014 NEZ069-220345- CHASE NE- 853 PM MDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 945 PM MDT... AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHAMPION...OR 13 MILES SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... CHAMPION... LAMAR... CHASE... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:30 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 21, 11:05 PM MDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
| Jun 21, 11:19 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 41 min |
| Jun 21, 11:55 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| Jun 22, 2:07 AM MDT | Areal Flood Advisory | LBF | Blaine, Boyd, Brown, Custer, Holt, Keya Paha and 3 more | 3 hr |
| Jun 22, 2:44 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.